# SDR AT0100153

- Difficulty date: April 23, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 005126
- Part serial: FML4674
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING AILERON TRIM TAB UPPER AND LOWER SURFACE CORRODED AND DELAMINATED.  REMOVED AND REPLACED RIGHT AILERON TRIM TAB IAW DC9 MM 27-10-5.
